Alert archive / Maine / Gale Warnings in 2011

Gale Warning 38, NWS Gray, ME

December 15, 2011

NWS Gray, ME issued this gale warning at Dec 15, 2011, 3:43 AM EST. It took effect at Dec 15, 2011, 12:00 PM EST. It was in force for 27 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 15, 2011, 3:43 AM EST (08:43 UTC)
In effect from
Dec 15, 2011, 12:00 PM EST
Expired
Dec 16, 2011, 2:53 PM EST
In force
27 hr
Issued by
NWS Gray, ME

The text

As transmitted, in the capitals the NWS used until 2016.

172 
WHUS71 KGYX 150843
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
ISSUED BY NATIONAL WEATHER SERVICE CARIBOU ME
343 AM EST THU DEC 15 2011

ANZ150>152-160000-
/O.UPG.KGYX.SC.Y.0104.111215T1200Z-111216T0400Z/
/O.NEW.KGYX.GL.W.0038.111215T1700Z-111216T0500Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
343 AM EST THU DEC 15 2011

...GALE WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT EST
TONIGHT...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT EST TONIGHT. 

* WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  35 KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ153-154-160000-
/O.EXT.KGYX.SC.Y.0104.111215T1200Z-111216T1100Z/
CASCO BAY-CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
343 AM EST THU DEC 15 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO
6 AM EST FRIDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT.
  SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FOSTER
5 follow-up statements
800 
WHUS71 KGYX 151556 AAA
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME...UPDATED
ISSUED BY NATIONAL WEATHER SERVICE CARIBOU ME
1056 AM EST THU DEC 15 2011

ANZ150>152-160500-
/O.CON.KGYX.GL.W.0038.111215T1700Z-111216T0500Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
1056 AM EST THU DEC 15 2011

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

* WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  40 KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ153-154-160700-
/O.CON.KGYX.SC.Y.0104.000000T0000Z-111216T1100Z/
CASCO BAY-CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
1056 AM EST THU DEC 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  35 KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HEWITT
155 
WHUS71 KGYX 152058
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
ISSUED BY NATIONAL WEATHER SERVICE CARIBOU ME
358 PM EST THU DEC 15 2011

ANZ153-154-161200-
/O.UPG.KGYX.SC.Y.0104.000000T0000Z-111216T1100Z/
/O.EXB.KGYX.GL.W.0038.000000T0000Z-111216T2100Z/
CASCO BAY-CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
358 PM EST THU DEC 15 2011

...GALE WARNING IN EFFECT UNTIL 4 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT UNTIL 4 PM EST FRIDAY. THE SMALL CRAFT
ADVISORY IS NO LONGER IN EFFECT. 

* WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 
  KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ150>152-161200-
/O.EXT.KGYX.GL.W.0038.000000T0000Z-111216T2100Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
358 PM EST THU DEC 15 2011

...GALE WARNING NOW IN EFFECT UNTIL 4 PM EST FRIDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 25 TO 35 KT WITH GUSTS UP TO
  40 KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

HEWITT
961 
WHUS71 KGYX 160811
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
ISSUED BY NATIONAL WEATHER SERVICE CARIBOU ME
311 AM EST FRI DEC 16 2011

ANZ150>154-162100-
/O.CON.KGYX.GL.W.0038.000000T0000Z-111216T2100Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
311 AM EST FRI DEC 16 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

* WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 
  KT...BECOMING NW. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

NORCROSS
702 
WHUS71 KGYX 161738
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
1238 PM EST FRI DEC 16 2011

ANZ150>154-162100-
/O.CON.KGYX.GL.W.0038.000000T0000Z-111216T2100Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
1238 PM EST FRI DEC 16 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40
  KT. SEAS 8 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

HEWITT
428 
WHUS71 KGYX 161953
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
ISSUED BY NATIONAL WEATHER SERVICE CARIBOU ME
253 PM EST FRI DEC 16 2011

ANZ150>154-170900-
/O.CAN.KGYX.GL.W.0038.000000T0000Z-111216T2100Z/
/O.NEW.KGYX.SC.Y.0105.111216T1953Z-111217T0900Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
253 PM EST FRI DEC 16 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST SATURDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST SATURDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KT. SEAS 7 TO 10 FEET
SUBSIDING TO 3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HEWITT

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Dec 14, 9:03 PM EST, 6 hours 40 minutes earlier.

Area forecast discussion, Dec 14, 9:03 PM EST, 6 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
ISSUED BY NATIONAL WEATHER SERVICE CARIBOU ME
903 PM EST WED DEC 14 2011

.SYNOPSIS...
A TROUGH OF LOW PRESSURE WILL APPROACH FROM THE WEST ON
THURSDAY...SPREADING A WINTRY MIX OF PRECIPITATION ACROSS
NORTHERN NEW ENGLAND LATE WEDNESDAY NIGHT INTO THURSDAY. A COLD
FRONT SWEEPS THROUGH THURSDAY NIGHT...BRINGING AN END TO MOST OF
THE PRECIPITATION...EXCEPT FOR LINGERING MOUNTAIN SNOW SHOWERS
INTO FRIDAY. FRIDAY WILL BE AN OTHERWISE COLD AND WINDY DAY BEHIND
THE COLD FRONT. HIGH PRESSURE WILL BUILD OVER THE EASTERN SEABOARD
ON SATURDAY AND MAINTAIN FAIR AND SEASONABLY COLD CONDITIONS INTO
MONDAY. A FRONTAL SYSTEM IS EXPECTED TO APPROACH FROM THE WEST ON
TUESDAY.

&&

.NEAR TERM /THROUGH THURSDAY/...
UPDATE: FORECAST ON TRACK SO NO CHANGES NEEDED AT THIS TIME.

AWIPS ISSUES SLOWING THINGS DOWN TODAY...BUT HAVE ISSUED A WINTER
WX ADV FOR INTERIOR AREAS LATE TONIGHT INTO TUE MORNING AS WARM
FRONT ASSOCIATED WITH LOW PRES WELL TO OUR W TRACKS ACROSS THE
REGION. LOOKS LIKE MOAST AREAS WILL START AS AT LEAST ABRIEF
PERIOD OF SN. IN COASTAL AREAS IT WILL QUICKLY CHANGE TO RAIN...OR
COULD EVEN START AS RAIN. IN THE INTERIOR WILL SEE A VRIEF PERIOD
OF FZRA OR SLEET IN THE PRE- DAWN INTO THE FIRST PART OF THE
MORNING...AND WILL AFFECT THE MORNING COMMUTE. STRONG S FLOW ALOFT
WILL ALLOW FOR ENOUGH MIXING TO WARM EVERYONE ABOVE FREEZING BY
MIDDAY...AND SHRA LOOK TO CONTINUE IN THE WARM SECTOR THRU THE
AFTERNOON.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/...
COLD FRONT LOOKS TO CROSS THE REGION LATE...WITH SOME SHRA
POSSIBLE THROUGH THE EVENING...ENDING ON TGHE COASTAL PLAIN AFTER
MIDNIGHT. IN THE MOUTAINS ...UPSLOPE LOOKS TO TAKE OVER AND SHSN
WILL CONTINUE THROUGH THE NIGHT...AND WITH A BIT OF MOISTURE FEED
AND STRONGER FLOW COULD SEE ACCUMULATING SNOW IN THE UPSLOPE AREAS
BEFORE DAYBREAK FRIIDAY.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
SFC LOW TRACKS UP ST. LAWRENCE VALLEY FRI. CAA KICKS IN ON
WLY/NWLY FLOW...BRINGING AN END TO SHRA/SN OVER COASTAL PLAIN. IN
THE MTNS...STRONG CROSS BARRIER FLOW AND AMPLE LLVL MOISTURE WILL
CONTINUE UPSLOPE SHSN THRU THE DAY. LIGHT ACCUMULATIONS ARE
POSSIBLE IN THE FAVORED NWLY UPSLOPE AREAS. CAA WILL DEEPEN THE
MIXING LAYER...TAPPING STRONG FLOW ALOFT. SHORTLY AFTER SUNRISE
WINDS WILL BEGIN TO GUST...WITH A PERIOD OF 40 TO 45 KT WIND GUSTS
POSSIBLE DURING THE MID MORNING TO EARLY AFTN HRS. IF THIS TREND
CONTINUES...WIND ADVISORY MAY BE NEEDED. ATTM...GREATEST AREAS OF
CONCERN WOULD BE THE IMMEDIATE COAST AND COASTAL PLAIN...AND
HIGHER ELEVATIONS. INTERIOR ZONES WILL BE WINDY...BUT LOOK TO FALL
SHORT OF ADVISORY THRESHOLDS.

HIGH PRES BUILDS IN FRI NGT...WITH SEASONABLE TO SLIGHTLY COOLER
THAN NORMAL WEATHER FOR THE EXTENDED. MIDWEEK APPEARS TO BE THE
NEXT BEST CHC FOR PCPN...AS A LOW PRES CUTS TOWARDS THE ERN GRT
LKS. WITH EQUIPMENT ISSUES TDY...HAVE LEFT MUCH OF THE EXTENDED
UNCHANGED AND FOCUSED ON THE FRI/FRI NGT PERIOD.

&&

.AVIATION /02Z THURSDAY THROUGH MONDAY/...
SHORT TERM...CONDS LOWER TO MVFR AND THEN IFR IN DVLPG MIXED PCPN
LATER TONIGHT AND THEN ALL RAIN BY LATE THURSDAY MORNING. MVFR
CONTS THRU THU WITH IMPROVEMENT TO MVFR LATE THU NIGHT.

LONG TERM...BEHIND FROPA CONDS WILL IMPROVE TO VFR OUTSIDE OF
MTNS...WHERE MVFR/IFR POCKETS WILL CONTINUE IN SHSN. NW WINDS
GUSTING TO NEAR 40 KT EXPECTED FRI...WITH IMPROVING CONDS AS HIGH
PRES BUILDS IN SAT.

&&

.MARINE...
SHORT TERM...STRONG SSWLY FLOW THAT WILL DEVELOP ON THURSDAY AS A
STRONG LOW- MID LEVEL JET MOVES ACROSS THE REGION RESULTING IN
SOUTH TO SOUTHWEST WINDS OF 20-30 KTS WITH SOME GUSTS NEAR 35 KTS
AND SEAS BUILDING TO 10 FT.

LONG TERM...WINDS WILL INCREASE TO NEAR GALE FORCE AS CAA PICKS UP
BEHIND FROPA. WINDS AND SEAS WILL GRADUALLY COME DOWN HEADING INTO
SAT.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WINTER WEATHER ADVISORY FROM 4 AM TO NOON EST THURSDAY FOR
     MEZ007>009-012>014.
NH...WINTER WEATHER ADVISORY FROM 2 AM TO 9 AM EST THURSDAY FOR
     NHZ005>009.
     WINTER WEATHER ADVISORY FROM 4 AM TO NOON EST THURSDAY FOR
     NHZ001>004.
MARINE...SMALL CRAFT ADVISORY FROM 7 AM TO 11 PM EST THURSDAY FOR
     ANZ150>154.

&&

SYNOPSIS...LEGRO
NEAR TERM...CEMPA/FOSTER
SHORT TERM...CEMPA
LONG TERM...LEGRO
AVIATION...CEMPA/LEGRO
MARINE...CEMPA/LEGRO
EQUIPMENT...CEMPA
Hazardous weather outlook, Dec 14, 3:25 PM EST, 12 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
325 PM EST WED DEC 14 2011

MEZ007>009-012>014-NHZ001>004-152030-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN COOS-SOUTHERN COOS-
NORTHERN GRAFTON-NORTHERN CARROLL-
325 PM EST WED DEC 14 2011

...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM TO NOON EST
THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN
NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

BEHIND A STRONG COLD FRONT WINDS WILL GUST IN EXCESS OF 40 MPH FOR
A TIME ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NHZ005>009-152030-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
325 PM EST WED DEC 14 2011

...WINTER WEATHER ADVISORY IN EFFECT FROM 2 AM TO 9 AM EST
THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW HAMPSHIRE AND
NORTHERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

BEHIND A STRONG COLD FRONT WINDS WILL GUST IN EXCESS OF 40 MPH FOR
A TIME ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ018>028-NHZ010-013-014-152030-
INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-
INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-
KNOX-COASTAL WALDO-STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
325 PM EST WED DEC 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

BEHIND A STRONG COLD FRONT WINDS WILL GUST IN EXCESS OF 40 MPH FOR
A TIME ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>154-152030-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
325 PM EST WED DEC 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 15, 3:55 PM ESTWind AdvisoryGYXAndroscoggin, Cumberland, Franklin, Kennebec, Knox, Lincoln and 5 more23 hr

Nearby

Gale Warnings in Maine, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.